Alert archive / Wisconsin / Small Craft Advisories in 2025

Small Craft Advisory 82, NWS Milwaukee, WI

September 7, 2025

NWS Milwaukee, WI issued this small craft advisory at Sep 7, 2025, 7:56 PM CDT. It took effect at Sep 8, 2025, 7:00 PM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2025, 7:56 PM CDT (00:56 UTC)
In effect from
Sep 8, 2025, 7:00 PM CDT
Expired
Sep 9, 2025, 2:02 PM CDT
In force
19 hr
Issued by
NWS Milwaukee, WI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 2:43 PM CDT, 5 hours 13 minutes earlier. Its key messages:

  • Another cool night expected then a warming trend for the remainder of the week. High temperatures will warm above normal for the 2nd half of the week.
  • There are 20 to 30 percent chances for showers and storms Tuesday night north and west of the MKE Metro Area.
Area forecast discussion, Sep 7, 2:43 PM CDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
243 PM CDT Sun Sep 7 2025

.KEY MESSAGES...

- Another cool night expected then a warming trend for the
  remainder of the week. High temperatures will warm above
  normal for the 2nd half of the week.

- There are 20 to 30 percent chances for showers and storms
  Tuesday night north and west of the MKE Metro Area.

&&

.SHORT TERM...
Issued 243 PM CDT Sun Sep 7 2025

Tonight through Tuesday:

Scattered to broken cloud cover will dissipate toward evening
while high pressure over IL shifts into the nrn Ohio River
Valley through the night. Its surface ridge axis extending into
srn WI will slowly move across with another cool night
expected. Some valley fog over south central WI is forecast but
even more sparse over se WI.

The high pressure area will then shift to the Lower Great
Lakes and Mid Atlantic States by Mon afternoon with sly winds
and low to mid level warm advection developing for srn WI into
Tue. This will occur as the jet stream becomes quasi-zonal and
a trough of low pressure moves into the nrn Great Plains. Some
cloud cover may develop with the warm advection mainly north and
west of Madison, but overall, sunshine and temps returning into
the 70s is forecast.

Gehring

&&

.LONG TERM...
Issued 243 PM CDT Sun Sep 7 2025

Tuesday night through Sunday:

A weak shortwave trough will slowly pass Tue nt-Wed while the
approaching sfc trough and cold front will mostly diminish. Thus
only a weak cold frontal passage is expected late Wed afternoon
and evening and will likely be dry. Beforehand, 20-30% chances
for showers and storms are forecast for south central and
portions of east central WI for Tue nt.

A large high pressure area will then move from Ontario into srn
Quebec and New England for Thu-Fri, while a narrow but high
amplitude upper ridge builds into the Upper MS River Valley.
Light enely winds and above normal temps are forecast for srn
WI. The upper ridge will then shift into the wrn Great Lakes for
the weekend. Sly winds and warm and humid conditions will
returns with at least slight chances for showers and storms.

Gehring

&&

.AVIATION...
Issued 243 PM CDT Sun Sep 7 2025

VFR conditions will prevail this afternoon through Monday with
the exception of fog in the WI River Valley along the Sauk and
Iowa County border, and other low lying areas of south central
WI from 09-14Z Mon. Sct-bkn050-060 cumulus and stratocumulus for
this afternoon over srn WI and again on Tue mainly north and
west of Madison.

Gehring

&&

.MARINE...
Issued 243 PM CDT Sun Sep 7 2025

High pressure around 30.3 inches will move from Illinois this
afternoon into the northern Ohio Valley through late tonight. The
high pressure area will then move to the Mid Atlantic States and
New England for Monday and Tuesday. As the high passes by, light
northwest winds will shift to westerly by late this evening, then
becoming breezy southerly winds for Monday night and Tuesday. Much
lighter winds are then expected Tuesday night and Wednesday followed
by a weak cold frontal passage from the north for Wednesday night.
Light northeast winds will prevail after the frontal passage
through Thursday becoming east to southeast for Friday. A Small
Craft Advisory may be needed north of Port Washington for Monday
night and Tuesday morning.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Sep 7, 2:35 PM CDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
235 PM CDT Sun Sep 7 2025

WIZ046-047-051-052-056>060-062>072-081945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
235 PM CDT Sun Sep 7 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Areas of dense fog will likely develop in the Wisconsin River
Valley and other low lying areas of south central Wisconsin late
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

There are slight chances for thunderstorms Tuesday night over
south central and portions of east central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-081945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
235 PM CDT Sun Sep 7 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Winds and waves may reach Small Craft Advisory levels Monday
evening through Tuesday north of Port Washington.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-081945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
235 PM CDT Sun Sep 7 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

There are slight chances for thunderstorms Tuesday and Tuesday
night over far northern portions of the lake.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:52 PM CDTBeach Hazards StatementMKXSheboygan42 hr

Nearby

Small Craft Advisories in Wisconsin, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.